Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

IV to sedate for colonoscopy, lower arm sore, hardened veins. Took ibuprofen. Is it normal ?

Three days ago I received an IV to sedate me for a colonoscopy . Today my lower arm is a bit sore and a part of the vein(about one inch) is hardened. Redness has also occurred around the hardened vein area. I have taken two ibruprofin. Is there anything else I should do at this point? My e-mail address is YYYY@YYYY
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
History noted. The tablet you have taken is an anti inflammatory and analgesic which will reduce the pain as well as swelling. You can take one or two doses of same for the next 2 days.Still if there is pain apply Thrombophob ointment locally on the hardened site thrice a day for 3 days. you will be free of pain and hardening.
Good day.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor